# SDR FDEA202006261361

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA316353
- Condition: Damaged
- Location: Miain Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT BETWEEN STATION Y1561 AND Y1661, LEFT SIDE FLOOR PANEL 283AF FOUND PUNCTURED AT AFT CORNER EDGE X = 27.  MAIN DECK CARGO COMPARTMENT PUNCTURED FLOOR PANEL 283AF BETWEEN STATION Y1561 TO STATION Y1661 AFT EDGE X = 27 LEFT SIDE REMOVED AS PER AMM 53-21-09-4.  FLOOR PANEL FABRICATED AS PER DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL INSTALLED AS PER AMM 53-21-09-4.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
